univerge site banner

All Articles

Review Article

Md. Sarowar Hossain Chowdhury*, Md. Taslim Uddin, Md. Moniruzzaman, Dipa Saha, Al Helal, Md. Motasim Billah, Md. Aliuzzaman Sarder

Int. J. Mat. Math. Sci., 2021; 3(6), 133-138 | Doi: 10.34104/ijmms.021.01330138

Original Article

Hasan M Sami*, Lana Fardous, Debangshu Saha Ruhit

Int. J. Mat. Math. Sci., 2021; 3(4), 74-84 | Doi: 10.34104/ijmms.021.074084

Review Article

Md. Shahidul Islam*, Md. Atikur Rahman*, Nahida Farjana

Int. J. Mat. Math. Sci., 2021; 3(3), 50-59 | Doi: 10.34104/ijmms.021.050059

Original Article

Md. Farukuzzaman Khan, Mohammad Alamgir Hossain*

Int. J. Mat. Math. Sci., 2021; 3(1), 1-7 | Doi: 10.34104/ijmms.021.0107

Original Article

Md. Rakibul Hasan*, K M Rezaur Rahman, Md. Bodhroddoza Shohag, M. Mezbah Uddin

Int. J. Mat. Math. Sci., 2020; 2(6), 93-98 | Doi: 10.34104/ijmms.020.093098

Review Article

Md. Ashik Iqbal*, Al Mahmud Al Mamun, Md.  Rasel Hossain, Md. Kamrul Hassan

Int. J. Mat. Math. Sci., 2020; 2(5), 87-92. | Doi: 10.34104/ijmms.020.087092

Original Article

Alaa Salahaldin Awadala, Ahmed Elhassan Elfaky, Ali A. S. Marouf*

Int. J. Mat. Math. Sci., 2020; 2(3), 39-44 | Doi: 10.34104/ijmms.020.039044